# SDR FDEA202312141939

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 87,666 hours, 45,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT SIDE OF T-SUPPORT CLIP BTWN STR-14L AND STR-15L ON FRAME 1640 LH  FUSELAGE-MAINFRAME-STA 1640 FRAME SPLICE REPAIR BETWEEN STRINGER I-9F AND S-20L-EO   F-5310-E0367020A P1 CRACK INDICATIONS REPAIR-PARTIAL FRAME REPLACEMENT.   ACCOMPLISHED REPAIR STEPS 1-13 PER E.A. F-5310-T0377019 P1 WITH NO DEVIATIONS, MAJAOR   REPAIR.
